# SDR IPXA2020101561324

- Difficulty date: September 24, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC21534
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT OUTBOARD FLAP INBOARD HINGE AFT FAIRING "T" ANGLE/BEAM IS CRACKED AT OUTBOARD SIDE.  REMOVED, FABRICATED, AND REPLACED BEAM, IAW DWG ARC2153 AND SRM 51-31-01.  (MINOR)
